# SDR 2001F00132

- Difficulty date: May 28, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 4061400905
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

TRANSPONDER FAIL LIGHT ILLUMINATED AFTER TAKEOFF, ATC WAS NOT RECEIVING TRANSPONDER SIGNAL.  AIRCRAFT IS CONFIGURED WITH ONLY ONE TRANSPONDER AND RETURN FROM ARRIVAL DESTINATION WOULD NOT BE PERMISSIBLE.  AIRCRAFT ADVISED TO RETURN TO DEPARTURE STATION.  AIRCRAFT SWAPPED WITH 266US AND FERRY FLIGHT CONTINUED MBJ.  ATC TRANSPONDER TROUBLESHOT TO INOPERATIVE TRANSMITTER, FAIL LIGHT ILLUMINATED ON RT, REMOVED AND REPLACED TRANSMITTER, P/N 4061400-905 FROM STOCK ROOM.  AIRCRAFT RETURNED TO SERVICE.  (M)
